On large deviations in the averaging principle for SDEs with a “full dependence”. (English) Zbl 0939.60012

Ann. Probab. 27, No. 1, 284-296 (1999); correction Discrete Contin. Dyn. Syst., Ser. B 18, No. 2, 523-549 (2013).
Large deviations in the averaging principle are established for the system \(Z_t = (X_t,Y_t), X_t \in E^d, Y_t \in M \), described by \( dX_t = f(Z_t) dt\), \(dY_t = \varepsilon^{-2} B(Z_t)dt + \varepsilon^{-1} C(Z_t)dW_t\), \(Z_0 =(x_0,y_0)\), where \(M\) is a compact manifold of dimension \(l\). The author’s approach is based on using two different scales of partitions of \([0,T]\), the one by points independent of \(\varepsilon\), and the other by points dependent on \( \varepsilon^2 o( \log \varepsilon^{-1})\). In the proof of the main theorem, the author’s comments on some functions introduced by M. I. Freidlin and A. D. Wentzell [“Random perturbations of dynamical systems” (1984; Zbl 0922.60006), Section 7.5] are presented, too.
Reviewer: T.N.Pham (Hanoi)


60F10 Large deviations
60J60 Diffusion processes
58J65 Diffusion processes and stochastic analysis on manifolds
Full Text: DOI


[1] FREIDLIN, M. I. 1976. Fluctuations in dynamical systems with averaging. Dok. Acad. NaukSSSR 226 273 276 in Russian. Z.
[2] FREIDLIN, M. I. 1978. Averaging principle and large deviations. Uspekhi Mat. Nauk. 33 107 160in Russian. Z. · Zbl 0416.60029
[3] FREIDLIN, M. I. and WENTZELL, A. D. 1984. Random Perturbations of Dynamical Systems. Springer, New York. · Zbl 0522.60055
[4] GULINSKY, O. V. and VERETENNIKOV, A. YU. 1993. Large Deviations for Discrete-Time Processes with Averaging. VSP, Utrecht. · Zbl 0838.60028
[5] KATO, T. 1976. Perturbation Theory for Linear Operators, 2nd ed. Springer, New York.KRASNOSEL’SKII, M. A., LIFSHIFTZ, E. A. and SOBOLEV, A. V. 1989. Positive Linear Systems. Helderman, Berlin. Z. · Zbl 0342.47009
[6] ROCKAFELLAR, R. T. 1970. Convex Analysis. Princeton Univ. Press. · Zbl 0193.18401
[7] VERETENNIKOV, A. YU. 1992. On large deviations in the averaging principle for stochastic differential equations with periodic coefficients 2. Math. USSR Izvestiya 39 677 701. · Zbl 0735.60030
[8] VERETENNIKOV, A. YU. 1994. Large deviations in averaging principle for stochastic differentialequation systems noncompact case. Stochastics Stochastics Rep. 48 83 96. Z. · Zbl 0835.60020
[9] WATANABE, S. and IKEDA, N. 1989. Stochastic Differential Equations and Diffusion Processes, 2nd ed. North-Holland, Amsterdam. · Zbl 0684.60040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.